# SDR SWAA001047

- Difficulty date: June 7, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 65,215 hours, 72,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD CRACKED, LBL 5 AND RBL 5.7.  REPAIRED BULKHEAD PER XEA''S X2-53-278, X2-53-279 AND SRM.
